Am I pregnant or is it a side affect from the HPV Vaccine?

by Rachel on May 1, 2011

I’m 26 and my period came early (ten days) i’ve had light spotting (pink) nauseated headache tired, but also just ggot the hpv vaccine.Looking for advice from someone whose had the same thing happen.

{ 3 comments… read them below or add one }

Betty May 1, 2011 at 6:02 pm

Sounds like the bleeding could possibly be implamentation bleeding, seeing as it was light and 10 days early…. I would take a home pregnancy test (hpt) just to be sure.

I am so happy to see the HPV vaccine out now, I went through a LEEP procedure a couple years ago – something you will most likely never have to do!

PS: the vaccine will work just the same as for a 12 year old girl! lol… as long as you do not have the virus, how silly! “When Gardasil was first introduced, it was recommended as a prevention for cervical cancer for women that were 25 years old or younger. New evidence suggests that all Human Papilloma Virus (HPV) vaccines are effective in preventing cervical cancer for women up 45 years of age.”

jcurrieii May 1, 2011 at 6:24 pm

That would depend on whether or not you had unprotected sex. If you did, it is possible…take the test, then after a week, take a second test.

As for the HPV vaccine, just to let you know, it is supposed to be used on girls *before* they become sexually active. (Which is why it is being given to 12 year olds.) Used on sexually active girls/women, and it’s effectiveness is markedly less – although it will still work, just not as well.

Good Luck!

Chad May 1, 2011 at 7:00 pm

Most Likely U R Prego, go to a doctor and have a test done to be sure

Leave a Comment

Previous post:

Next post: